I have experienced a daily headache, fatigue, and depression for 16 years. I am 53 now. I have tried almost all of the anti-depressants, SSRI, tricyclics, and MAO's. I had my best success with Paxil which made me about 60% of normal functioning and I stayed on it for about ten years. It finally starting losing effectiveness and I have tried others but without equal effectiveness. Or quite adverse side effects with some. But I haven't felt really well during all of that time. I have had CATSCAN for the headaches and that did not show a problem. The headache is there every day and all day, varying in intensity, usually with how hard I work (stress). I keep wondering if the depression is causing the headache like this? Does this seem possible? I haven't met anyone who experiences this kind of a headache. Can low serotonin levels cause this chronic daily heachache? I went to some headache clinics early on but they couldn't find a therapy to help. I figure that I have an illness of some kind. I don't know if depression is the primary factor and the headache and fatigue are secondary. Or, is there a primary illness that is causing the depresssion, headache, and fatigue as secondary factors. Blood tests don't show anything outside the normal ranges. If depression is the primary cause, shouldn't most of the antidepressants be helpful? Or are they just not very effective for some people? Other people I know on antidepressants seem to do well. I am still trying to find answers and hope I will someday. What is the value of the brain scans that are done at the Amen Clinic in LA? I have been thinking about trying it even though it is very expensive. Thanks for your thoughts.
You have tried all the medications, but have you tried a good thorough course of psychotherapy with a good therapist. You will get more results and more answers that way than with any particular test or trial of new medication.
This could be a long shot, but I had headaches for 20 years I was taking over the counter meds for them. I was addicted to them and didn't realize it. It had a rebound effect. When I stopped taking them all together after about 5 days the headaches stopped.
I had a headache that lasted for nearly two months. After MRI's, CATS scans and numerous other tests, it was concluded the cause was depression. After trying numerous antidepressents, I went on Paxil and was fine for 8 years. I was recently taken off Paxil and the headaches, and fatigue, are back. There is, in my case, a direct connection between these headaches and depression, and the only therapy that works is the Paxil.
Valerian root has been used for hypnotic agent. Valerian root ability to help relax the central nervous system, promote feelings of calm, decrease levels of anxiety and stress, and enhance sleep.
<a href="http://www.herbs-wholesale.com/Valerian-Root/335/1/Valerian-Root.htm">For More Detail click Here</a>
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.